Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32199
Title: Implicit iteration process with mean errors for common fixed points of a finite family of strictly pseudocontrative maps
Authors: Wang, G
Peng, J
Lee, HWJ 
Keywords: Implicit iterative precess with mean errors
Common fixed point
Strictly pseudocontractive maps
Convergence
Hilbert space
Issue Date: 2007
Source: International journal of mathematical analysis, 2007, v. 1, no. 2, p. 89-99 How to cite?
Journal: International journal of mathematical analysis 
Abstract: The purpose of this paper is to study the weak and strong convergence of an implicit iterative precess with mean errors to a common fixed point for a finite family of strictly pseudocontractive maps in Hilbert spaces. The results presented in this paper extend and generalize some results in the literature.
URI: http://hdl.handle.net/10397/32199
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

35
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.